# SDR FDEA201611164039

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5357153020090
- Condition: Bent
- Location: Frames 85-86
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT BETWEEN FRAMES 85 AND 86 STRINGER 33R INTERCOSTAL IS BENT.   REMOVED AND REPACED TAIL COMPARTMENT FRAME INTERCOSTAL IAW SRM 51-40-21.
